Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Shreveport, LA
NWS Shreveport, LA issued this special weather statement at Apr 10, 2021, 1:28 AM CDT for Cherokee County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2021, 1:28 AM CDT (06:28 UTC)
- Expired
- Apr 10, 2021, 2:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
County Cherokee County, TX
The radar
The Shreveport radar (KSHV), 121 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 2441 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
677 WWUS84 KSHV 100628 SPSSHV Special Weather Statement National Weather Service Shreveport LA 128 AM CDT Sat Apr 10 2021 TXZ149-150-152-100715- Cherokee TX-Nacogdoches TX-Rusk TX- 128 AM CDT Sat Apr 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHWESTERN NACOGDOCHES AND NORTHEASTERN CHEROKEE COUNTIES UNTIL 215 AM CDT... At 127 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Ponta, or 9 miles east of Jacksonville, moving southeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sacul, New Salem, Trawick, New Summerfield, Cushing, Mount Enterprise, Reklaw, Looneyville, Concord and Glenfawn. A Severe Thunderstorm Watch remains in effect until 500 AM CDT for eastern and northeastern Texas. LAT...LON 3201 9520 3210 9510 3185 9460 3168 9477 TIME...MOT...LOC 0627Z 304DEG 36KT 3201 9510 $$ 13
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 1:00 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 10, 1:00 AM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 100 AM CDT Sat Apr 10 2021 .AVIATION... For the 10/06Z TAF update, convection is ongoing in our airspace with one more round of TSRA on the way from the northwest as the frontal boundary approaches from the west. This round, and the associated frontal boundary, will cross all terminals by 10/16Z leaving VFR cigs/vis in its wake. Winds pick up from the west over 10 kts by 10/16Z, before waning to VRB04 by 11/02Z. /16/ && .PREV DISCUSSION... /issued 1056 PM CDT Fri Apr 9 2021/ UPDATE... Widespread convection continues across much of northeast and north-central Louisiana late this evening with additional convection developing across portions of deep east Texas and southeast Oklahoma ahead of a cold front. For this update went ahead and extended Severe Thunderstorm Watch 83 through 1 AM. The threat for severe weather will continue with hail and damaging wind gusts being the main threat. /05/ PREV DISCUSSION... /issued 912 PM CDT Fri Apr 9 2021/ UPDATE... Severe Thunderstorm Watch number 83 continues across portions of deep east Texas and north Louisiana through 11 PM. Convection continues across these areas with the severe threat slowly migrating east. However, main cold front across Oklahoma is quickly diving southeast, generating a renewed severe threat upstream across northeast Texas, southeast Oklahoma and portions of southern Arkansas. Therefore, Severe Thunderstorm Watch number 84 has been issued to account for this threat across these areas. For messaging purposes, will hold off on removing any counties from SVR watch 83 due to the probability that they will likely be included in a new watch within a couple of hours. Therefore, will leave the entire ArkLaTex in ongoing watch through 11 PM with adjustments as needed thereafter. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 74 49 82 57 / 0 0 0 0 MLU 76 50 80 54 / 0 0 0 0 DEQ 70 43 80 53 / 0 0 0 0 TXK 71 48 80 57 / 0 0 0 0 ELD 73 45 80 53 / 0 0 0 0 TYR 73 49 82 58 / 0 0 0 0 GGG 72 48 81 56 / 0 0 0 0 LFK 76 50 85 58 / 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 16/05/05
Hazardous weather outlook, Apr 9, 8:49 PM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 849 PM CDT Fri Apr 9 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 849 PM CDT Fri Apr 9 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Tonight... Scattered thunderstorms are rapidly developing across the ArkLaTex. Some of these storms may be severe, with damaging winds, large hail, and tornadoes possible. Additional thunderstorm development is possible this evening over portions of East Texas and North Louisiana, ahead of a severe squall line that will develop over Eastern Oklahoma and quickly shift southeast across the region from mid evening through the overnight hours. The severe weather threat will become more pronounced with this squall line, with damaging winds, large hail, isolated tornadoes, and locally heavy rainfall possible. These storms will diminish from northwest to southeast late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and isolated thunderstorms will be possible across the region Tuesday through Thursday. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon through tonight across the region. 09
In the hours before
Special weather statement, Apr 10, 12:46 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1246 AM CDT Sat Apr 10 2021
LAZ017-018-TXZ167-100615-
Natchitoches LA-Sabine LA-Sabine TX-
1246 AM CDT Sat Apr 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATCHITOCHES...
EASTERN SABINE PARISHES IN NORTHWESTERN LOUISIANA AND SOUTHEASTERN
SABINE COUNTIES UNTIL 115 AM CDT...
At 1245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles east of Zwolle to 7 miles southeast of
Many to 7 miles west of Hornbeck to near Toledo Bend Dam to 6 miles
west of Mayflower. Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Florien, Provencal, Bellwood, Kisatchie, Flora and Mount Carmel.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Louisiana...and eastern Texas.
LAT...LON 3120 9367 3130 9354 3146 9344 3170 9339
3162 9304 3137 9309 3136 9339 3128 9344
3128 9353 3125 9354 3124 9356 3123 9354
3119 9355 3117 9358 3118 9360 3117 9374
TIME...MOT...LOC 0545Z 291DEG 33KT 3164 9338 3147 9342 3131 9352 3121
9365 3113 9383
13Special weather statement, Apr 10, 1:05 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Shreveport LA
105 AM CDT Sat Apr 10 2021
TXZ138-151-100645-
Panola TX-Harrison TX-
105 AM CDT Sat Apr 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARRISON AND
NORTHEASTERN PANOLA COUNTIES UNTIL 145 AM CDT...
At 105 AM CDT, Doppler radar was tracking a strong thunderstorm over
Hallsville, or 11 miles east of Longview, moving east at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Marshall, Hallsville, Waskom, Deberry, Elysian Fields, Easton,
Scottsville, Jonesville and Darco.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Louisiana...and northeastern Texas.
LAT...LON 3257 9463 3253 9404 3226 9404 3223 9405
3237 9449 3239 9449 3240 9450 3239 9451
3241 9456 3239 9459 3242 9467
TIME...MOT...LOC 0605Z 283DEG 41KT 3248 9457
13Local storm report, Apr 10, 1:11 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL VIENNA 32.59N 92.65W
04/09/2021 E1.75 INCH LINCOLN LA PUBLIC
HAIL UP TO PING PONG SIZE IN VIENNA LA NORTH
OF RUSTON.
&&
25Local storm report, Apr 10, 1:25 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 4 NNE BUCKNER 33.41N 93.42W
04/10/2021 LAFAYETTE AR EMERGENCY MNGR
DOWNED TREE BLOCKING HWY 53 NORTH OF
BUCKNER.
&&
25Local storm report, Apr 10, 1:26 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
126 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 7 S MIDWAY 31.59N 92.14W
04/09/2021 LA SALLE LA LAW ENFORCEMENT
TREE REPORTED DOWN IN NEBO.
&&
25Special weather statement, Apr 10, 1:28 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Shreveport LA 128 AM CDT Sat Apr 10 2021 TXZ149-150-152-100715- Cherokee TX-Nacogdoches TX-Rusk TX- 128 AM CDT Sat Apr 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHWESTERN NACOGDOCHES AND NORTHEASTERN CHEROKEE COUNTIES UNTIL 215 AM CDT... At 127 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Ponta, or 9 miles east of Jacksonville, moving southeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sacul, New Salem, Trawick, New Summerfield, Cushing, Mount Enterprise, Reklaw, Looneyville, Concord and Glenfawn. A Severe Thunderstorm Watch remains in effect until 500 AM CDT for eastern and northeastern Texas. LAT...LON 3201 9520 3210 9510 3185 9460 3168 9477 TIME...MOT...LOC 0627Z 304DEG 36KT 3201 9510 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:05 PM CDT | Special Weather Statement | SHV | Nacogdoches | 40 min |
| Apr 9, 7:07 PM CDT | Special Weather Statement | SHV | Gregg | 53 min |
| Apr 9, 7:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk | 27 min |
| Apr 9, 7:35 PM CDT | Special Weather Statement | SHV | Shelby | 40 min |
| Apr 9, 8:08 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 42 min |
| Apr 9, 8:36 PM CDT | Special Weather Statement | SHV | Panola, Shelby | 54 min |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 58 min |
| Apr 9, 10:48 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 42 min |
| Apr 9, 10:50 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 55 min |
| Apr 9, 11:12 PM CDT | Special Weather Statement | SHV | Camp, Cass, Franklin, Morris, Titus | 48 min |
| Apr 9, 11:18 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 42 min |
| Apr 9, 11:42 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Franklin, Gregg, Harrison, Marion and 3 more | 63 min |
| Apr 9, 11:47 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Gregg, Smith, Upshur, Wood | 43 min |
| Apr 10, 1:05 AM CDT | Special Weather Statement | SHV | Harrison | 40 min |
| Apr 10, 1:54 AM CDT | Special Weather Statement | SHV | Nacogdoches | 51 min |
| Apr 10, 1:55 AM CDT | Special Weather Statement | SHV | Shelby | 50 min |
| Apr 10, 2:07 AM CDT | Special Weather Statement | SHV | Angelina | 38 min |
| Apr 10, 2:38 AM CDT | Special Weather Statement | SHV | San Augustine | 52 min |
| Apr 10, 2:50 AM CDT | Special Weather Statement | SHV | San Augustine | 40 min |
| Apr 10, 3:04 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 56 min |
| Apr 9, 7:03 PM CDT | Special Weather Statement | SHV | Jackson | 42 min |
| Apr 9, 7:11 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 64 min |
| Apr 9, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita | 42 min |
| Apr 9, 7:30 PM CDT | Special Weather Statement | SHV | Union | 45 min |
| Apr 9, 7:35 PM CDT | Flash Flood Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union, Winn | 3 hr |
| Apr 9, 7:35 PM CDT | Special Weather Statement | SHV | Webster | 40 min |
| Apr 9, 7:40 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches, Red River, Winn | 42 min |
| Apr 9, 7:50 PM CDT | Special Weather Statement | SHV | Claiborne, Lincoln | 40 min |
| Apr 9, 7:55 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 65 min |
| Apr 9, 7:57 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 22 min |
| Apr 9, 8:33 PM CDT | Special Weather Statement | SHV | Claiborne, Webster | 42 min |
| Apr 9, 8:43 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita, Winn | 62 min |
| Apr 9, 8:50 PM CDT | Special Weather Statement | SHV | Natchitoches | 55 min |
| Apr 9, 9:32 PM CDT | Special Weather Statement | SHV | Grant, LaSalle | 58 min |
| Apr 9, 10:27 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 40 min |
| Apr 9, 10:40 PM CDT | Special Weather Statement | SHV | Ouachita, Winn | 50 min |
| Apr 10, 12:23 AM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 67 min |
| Apr 10, 12:32 AM CDT | Special Weather Statement | SHV | LaSalle | 43 min |
| Apr 10, 12:41 AM CDT | Special Weather Statement | SHV | Claiborne, Lincoln, Union | 49 min |
| Apr 10, 12:45 AM CDT | Severe Thunderstorm Warning | SHV | LaSalle | 45 min |
| Apr 10, 12:46 AM CDT | Special Weather Statement | SHV | Sabine | 29 min |
| Apr 9, 11:24 PM CDT | Tornado Warning | SHV | Little River | 36 min |
| Apr 9, 11:40 PM CDT | Tornado Warning | SHV | Hempstead, Little River, Miller, Nevada | 50 min |
| Apr 9, 11:55 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 65 min |
| Apr 9, 10:13 PM CDT | Special Weather Statement | SHV | McCurtain | 47 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.